MathSciNet Relay Station
MathSciNet bibliographic data
MR1077279 (91m:05138) 05C65 (03C13 05C80)
Chung, F. R. K.; Graham, R. L. Quasi-random set systems. J. Amer. Math. Soc. 4 (1991), no. 1, 151–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement